Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 151, NWS Midland/Odessa, TX

July 30, 2013Ector County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jul 30, 2013, 6:47 PM CDT for Ector County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2013, 6:47 PM CDT (23:47 UTC)
Expired
Jul 30, 2013, 7:15 PM CDT
In force
28 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

County Ector County, TX

The radar

The Midland/Odessa radar (KMAF), 46 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.8 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2013-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 514 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2013-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
514 J/kg
Mixed-layer CIN
-258 J/kg
Mixed-layer LCL
1634 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

136 
WUUS54 KMAF 302347
SVRMAF
TXC135-310015-
/O.NEW.KMAF.SV.W.0151.130730T2347Z-130731T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
647 PM CDT TUE JUL 30 2013

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ECTOR COUNTY IN WEST TEXAS...

* UNTIL 715 PM CDT

* AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PENWELL...OR 8 MILES SOUTHWEST OF WEST ODESSA...MOVING SOUTHWEST AT
  10 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  SOUTHERN ECTOR COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

&&

LAT...LON 3166 10245 3166 10261 3166 10278 3176 10279
      3186 10263 3178 10244
TIME...MOT...LOC 2348Z 026DEG 8KT 3174 10258

$$
1 follow-up statement
196 
WWUS54 KMAF 310001
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
701 PM CDT TUE JUL 30 2013

TXC135-310015-
/O.CON.KMAF.SV.W.0151.000000T0000Z-130731T0015Z/
ECTOR TX-
701 PM CDT TUE JUL 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN ECTOR COUNTY...

AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR PENWELL...OR ABOUT 9 MILES SOUTHWEST OF WEST ODESSA...
MOVING SOUTHWEST AT 10 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...SOUTH
CENTRAL ECTOR COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

&&

LAT...LON 3166 10245 3166 10261 3166 10278 3176 10279
      3186 10263 3178 10244
TIME...MOT...LOC 0002Z 026DEG 8KT 3173 10260

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 6:09 PM CDT, 38 minutes earlier.

Area forecast discussion, Jul 30, 6:09 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
609 PM CDT TUE JUL 30 2013

.DISCUSSION...
SEE AVIATION DISCUSSION BELOW.

&&

.AVIATION...
STORMS WILL REMAIN NEAR PEQ/INK UNTIL AROUND 00Z-01Z OTHERWISE
STORMS WILL BE S OF OTHER TAF SITES AND THE DETERMINATION AS TO
WHETHER TSTMS WILL BE BRIEFLY INCLUDED THERE WILL BE BASED ON
RADAR JUST BEFORE ISSUANCE. OTHERWISE NO SIG WX EXPECTED THRU THE
NIGHT WITH VFR.

&&

.PREV DISCUSSION... /ISSUED 120 PM CDT TUE JUL 30 2013/

DISCUSSION...

AN UPPER RIDGE CONTINUES TO EXPAND OVER THE REGION TODAY WITH
SURFACE TEMPERATURES TRENDING 2 TO 4 DEGREES HIGHER IN MOST
LOCATIONS THAN YESTERDAY AS OF 30/18Z.  THERE IS STILL PLENTY OF
MOISTURE IN THE ATMOSPHERE, NOT ONLY IN THE MID AND UPPER LEVELS,
BUT AT THE SURFACE AS VERIFIED BY STEPPING OUTDOORS.  A WEAK FRONTAL
BOUNDARY HAS EASED INTO SOUTHEAST NEW MEXICO WITH AN ATTENDANT
SURFACE LOW SETTLING OVER THE UPPER TRANS PECOS AND NORTHERN PERMIAN
BASIN.  VISIBLE SATELLITE IMAGERY INDICATED A MESOSCALE CONVECTIVE
VORTEX IN THE VICINITY OF REEVES AND JEFF DAVIS COUNTIES EARLIER,
BUT THIS FEATURE IS NOT DISCERNIBLE ATTM.  THE SHORTWAVE TROUGH OVER
THE AREA YESTERDAY HAS MOVED INTO CENTRAL TEXAS, BUT THERE APPEARS
TO BE ANOTHER NEAR THE BIG BEND REGION.  THINK WE WILL SEE SCATTERED
CONVECTION FROM THE DAVIS MOUNTAINS, SOUTHWARD THROUGH THE BIG BEND
REGION LATER THIS AFTERNOON AND EVENING AS INSTABILITY INCREASES
WITH FURTHER HEATING OF THE HIGHER TERRAIN, THEN INTERACTS WITH THE
SAID MID LEVEL FEATURE NEAR THE BIG BEND.  ALSO, CONVECTION IS
POSSIBLE, JUST NOT LIKELY, OVER MUCH OF THE REST OF THE AREA DUE TO
THE PLENTIFUL MOISTURE AND MENTIONED SURFACE LOW AND FRONT.  ANY
STORMS THAT DEVELOP WILL BE CAPABLE OF HEAVY RAINFALL AND GUSTY
WINDS DUE TO A SLIGHTLY DRIER, HOTTER SUBCLOUD LAYER.

THE WEAK FRONTAL BOUNDARY WILL STAY OVER SOUTHEAST NEW MEXICO AND
THE NORTHERN PERMIAN BASIN TONIGHT AND WEDNESDAY BEFORE RETREATING
OUT OF THE AREA.  ISOLATED STORMS COULD DEVELOP ALONG IT BOTH
TONIGHT AND WEDNESDAY, BUT AGAIN, CHANCES ARE NOT GREAT.  WILL BE
MAGNANIMOUS AND INCLUDE A SLIGHT CHANCE OF THUNDERSTORMS OVER
SOUTHEAST NEW MEXICO WEDNESDAY AS MORE THAN ONE MODEL SEEMS TO
BELIEVE THERE WILL BE ENOUGH CONVERGENCE AND INSTABILITY FOR THIS TO
BE WORTHWHILE.  AFTER WEDNESDAY, THE UPPER RIDGE TAKES MORE FIRM
CONTROL OF THE WEATHER AND HAVE PRETTY MUCH SQUELCHED POPS AREAWIDE
THROUGH THE REST OF THE EXTENDED.  AS PROMISED, HIGH TEMPERATURES
WILL ROUTINELY RISE TO AROUND THE CENTURY MARK, EXCEPT FOR A LITTLE
COOLER IN THE MOUNTAINS.  LATER SHIFTS WILL STILL HAVE TO MONITOR
THE HEAT FOR A HEAT ADVISORY IN THE NEXT FEW DAYS.  IT APPEARS THE
MOST LIKELY LOCATIONS WILL BE ALONG THE RIO GRANDE.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&
Hazardous weather outlook, Jul 30, 1:33 PM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
133 PM CDT TUE JUL 30 2013

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-311845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
133 PM CDT TUE JUL 30 2013 /1233 PM MDT TUE JUL 30 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE AREAWIDE THIS
AFTERNOON BUT BEST CHANCES ARE IN AND NEAR THE DAVIS MOUNTAINS.
STRONGER STORMS WILL PRODUCE LOCALLY HEAVY RAIN AND FREQUENT
LIGHTNING.

MINOR FLOODING IS EXPECTED THROUGH SATURDAY ALONG THE RIO GRANDE
FROM THE RIO CONCHOS ABOVE PRESIDIO TO LAJITAS DUE TO RELEASES
FROM LUIS LEON RESERVOIR IN CHIHUAHUA MEXICO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HOT AFTERNOON TEMPERATURES ARE EXPECTED TO CONTINUE THROUGH THE
END OF THE WEEK. WITH RELATIVELY HUMID CONDITIONS...CAUTION WILL
BE ADVISED FOR THE ELDERLY...THE YOUNG AND THOSE WORKING OUTSIDE
IN THE SUN. TEMPERATURES WILL EXCEED 100 DEGREES OVER A LARGE
PORTION OF SOUTHEAST NEW MEXICO AND SOUTHWEST TEXAS EXCLUDING THE
HIGHER TERRAIN. TEMPERATURES EXCEEDING 100 ARE EXPECTED ACROSS THE
UPPER TRANS PECOS AND PECOS VALLEY EXTENDING INTO SOUTHEAST NEW
MEXICO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jul 30, 4:54 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
454 PM CDT TUE JUL 30 2013

TXZ075-302230-
PECOS-
454 PM CDT TUE JUL 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL PECOS COUNTY UNTIL 530 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 13 MILES NORTHEAST OF SIERRA MADERA
ALONG HIGHWAY 285 AT 454 PM CDT...MOVING SOUTHWEST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3049 10266 3045 10288 3053 10301 3066 10300
      3080 10289 3084 10276 3066 10252
TIME...MOT...LOC 2154Z 041DEG 8KT 3071 10275
Special weather statement, Jul 30, 5:20 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
520 PM CDT TUE JUL 30 2013

TXZ058-059-067-302245-
LOVING-WARD-REEVES COUNTY AND UPPER TRANS PECOS-
520 PM CDT TUE JUL 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHEASTERN CULBERSON...NORTHWESTERN REEVES...NORTHWESTERN WARD AND
WESTERN LOVING COUNTIES UNTIL 545 PM CDT...

A LINE OF STRONG THUNDERSTORMS WERE LOCATED ALONG HIGHWAY 285 IN
REEVES COUNTY FROM 10 MILES NORTH OF ORLA TO 5 MILES NORTH OF PECOS.
THE LINE WAS MOVING TO THE SOUTHWEST AT 15 MPH. THESE STORMS WILL
IMPACT FARM TO MARKET ROAD 652 IN REEVES COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3125 10363 3133 10393 3176 10434 3198 10427
      3200 10383 3184 10371 3150 10340
TIME...MOT...LOC 2218Z 068DEG 3KT 3171 10384
Special weather statement, Jul 30, 5:52 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
552 PM CDT TUE JUL 30 2013

TXZ058-067-302315-
WARD-REEVES COUNTY AND UPPER TRANS PECOS-
552 PM CDT TUE JUL 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING CENTRAL REEVES AND WEST CENTRAL WARD COUNTIES
UNTIL 615 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 12 MILES NORTH
OF PECOS ALONG HIGHWAY 285 AT 552 PM CDT...MOVING WEST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3122 10407 3170 10391 3160 10346 3119 10338
TIME...MOT...LOC 2252Z 102DEG 3KT 3158 10358
Special weather statement, Jul 30, 6:23 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
623 PM CDT TUE JUL 30 2013

TXZ058>060-067-302345-
LOVING-WARD-WINKLER-REEVES COUNTY AND UPPER TRANS PECOS-
623 PM CDT TUE JUL 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL REEVES...SOUTHERN LOVING...SOUTHWESTERN WINKLER AND WESTERN
WARD COUNTIES UNTIL 645 PM CDT...

STRONG THUNDERSTORMS WERE LOCATED NEAR PECOS...INTERSTATE 20...5 TO
10 MILES WEST OF PECOS AND NEAR MENTONE AND TOYAH. THE STORMS WERE
MOVING TO THE SOUTHWEST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3116 10325 3112 10388 3158 10397 3191 10362
      3154 10303
TIME...MOT...LOC 2321Z 029DEG 6KT 3142 10345
Special weather statement, Jul 30, 6:40 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
640 PM CDT TUE JUL 30 2013

TXZ061-310015-
ECTOR-
640 PM CDT TUE JUL 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING SOUTH CENTRAL ECTOR COUNTY UNTIL 715 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED OVER PENWELL AT
641 PM CDT...MOVING SOUTHWEST AT 5 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3167 10252 3166 10263 3167 10276 3186 10263
      3177 10245
TIME...MOT...LOC 2341Z 030DEG 5KT 3173 10259
Special weather statement, Jul 30, 6:44 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
644 PM CDT TUE JUL 30 2013

TXZ061-062-310015-
ECTOR-MIDLAND-
644 PM CDT TUE JUL 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING SOUTHEASTERN ECTOR AND SOUTHWESTERN MIDLAND
COUNTIES UNTIL 715 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 10 MILES
SOUTHWEST OF THE MIDLAND INTERNATIONAL AIRPORT NEAR THE ECTOR
AND MIDLAND COUNTY LINE. THE STORM WAS MOVING TO THE SOUTHWEST AT
10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3166 10222 3167 10231 3170 10242 3191 10230
      3182 10212
TIME...MOT...LOC 2343Z 030DEG 5KT 3179 10227

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 4:54 PM CDTSpecial Weather StatementMAFPecos36 min
Jul 30, 5:20 PM CDTSpecial Weather StatementMAFReeves25 min
Jul 30, 5:48 PM CDTAreal Flood AdvisoryMAFPecos3 hr
Jul 30, 5:52 PM CDTSpecial Weather StatementMAFReeves23 min
Jul 30, 6:23 PM CDTSpecial Weather StatementMAFLoving, Reeves, Ward22 min
Jul 30, 6:35 PM CDTAreal Flood AdvisoryMAFBrewster4 hr
Jul 30, 6:40 PM CDTSpecial Weather StatementMAFEctor35 min
Jul 30, 6:44 PM CDTSpecial Weather StatementMAFMidland31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.